MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; LINER 10 DEG HOODED-NEU, MP10, HXE-PLUS, 40MM

ENCORE MEDICAL L.P. DJO SURGICAL; LINER 10 DEG HOODED-NEU, MP10, HXE-PLUS, 40MM
Catalog Number 932-40-760
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00182; 932-36-750, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery required for infection.

Brand Name
DJO SURGICAL
Common Device Name
LINER 10 DEG HOODED-NEU, MP10, HXE-PLUS, 40MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
MDR Report Key20861254
Report Number1644408-2024-01866
Device Sequence Number18299672
Product Code LPH
UDI-Device Identifier00888912100359
UDI-Public00888912100359
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Catalogue Number932-40-760
Device Lot Number911N1034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-404 LOT 874B1119A.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale